# SDR IPXA2020110261969

- Difficulty date: October 6, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB0029509
- Condition: Cracked
- Location: Lt Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT WING FLAP HINGE SUPPORT TENSION STRAP IS CRACKED AT STA. XW= 486.403.  REMOVED, FABRICATED AND REPLACED LT WING FLAP HINGE SUPPORT TENSION STRAP AT STA XW= 486.403, IAW VT-SAA EA 011-5753-01-A8627 REV I/R AND UPS EO MD11-5740-78309-A. (MAJOR)
